Rhinoceros Posted May 19, 2011 Report Share Posted May 19, 2011 Hey all! I've taken the K2 Spice (Incense) only 5 - 7 times and have developed HPPD. Beforehand I thought it was a chemical imbalance, so I got hospitalized in a psychiatry unit and was monitored 24/7. They prescribed me -Risperidone 3mg -Lorzapam(Ativan) 1mg Twice Daily I feel like my symptoms have gotten worse after taking medicantions. I feel like a zombie and I have no motivation to do anything I have used to in the past. My symtoms: -Walking but don't seem to be going anywhere -Everything looks HD -Everything looks like through a fisheye -Anxiety -Depression(never thought I would say this, being a bright person lol) -DP/DR -Body High (Feeling really light) Any ideas on what I should do next, i'm still young so I don't have much knowledge on what to do. I'm thinking that HPPD is psychological, and I should get off any medications, and use Valarian Root for my anxiety and Meditation everyday so hopefully it will decline to where it won't bother me anymore. Please help me out, my grades have dropped because of it. Thanks! Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now